Jump to content
damd110

St John Wort Side Effects? How long do they last?

Recommended Posts

Hello, 

I was wondering how long St Johns Wort (SJW) side effects last? Is it like an SSRI where they fade after a week or so? I am currently finding that the SJW is helping my mood and motivation, however it is making me a bit constipated (sorry) and slight upset stomach. I do not take ANY other medications, been off SSRI for about 4months after a year on. 

Thank you. 


 

Share this post


Link to post
Share on other sites

I haven't ever taken St. John's Wort, but this is what I could gather from the Internet (I don't know how useful this will be, but it's the thought that counts, right?):

"restlessness, anxiety, irritability, stomach upset, fatigue, dry mouth,dizziness, headache, skin rash, diarrhea, and tingling."

I do remember reading an article from last year, though, that showed that St. John's Wort isn't something you should worry about, as long as you're taking reasonably sized doses. 

Hope you get better!

Share this post


Link to post
Share on other sites

Hi, 

Thanks for the reply, yes the thought does always count! I found that info online it was more about whether the side effects will eventually WEAR off like SSRI. But again, thankyou for taking the time to research and reply :) 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...